# SDR JJBA20241209020

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OCTOGONAL DOUBLER AT FR20 ON RH OMEGA BEAM FOUND CORRODED. ON CF1, ON RH OMEGA BEAM AT FR20, OCTOGONAL DOUBLER FOUND CORRODED OUT OF LIMITS. ON CF1, ON RH OMEGA BEAM AT FR20, OCTOGONAL DOUBLER REMOVED FOR REPLACEMENT AND NEW DOUBLER FULLY DRILLED. ON CF1 ON RH OMEGA BEAM AT FR20 NEW OCTOGONAL DOUBLER FULLY INSTALLED.
